# SDR 0501816316

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 16,573 hours, 2,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9-12 LT EMERGENCY PATHWAY LIGHT OUT.  RESECURED LT EMERGENCY PATHWAY LIGHT AT ROW 9.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
